Missouri Journal of Mathematical Sciences

Book Thickness of Planar Zero Divisor Graphs

Thomas McKenzie and Shannon Overbay

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


Let $R$ be a finite commutative ring with identity. We form the zero divisor graph of $R$ by taking the nonzero zero divisors as the vertices and connecting two vertices, $x$ and $y$, by an edge if and only if $xy=0$. We establish that if the zero divisor graph of a finite commutative ring with identity is planar, then the graph has a planar supergraph with a Hamiltonian cycle. We also determine the book thickness of all planar zero divisor graphs.

Article information

Missouri J. Math. Sci., Volume 27, Issue 1 (2015), 2-9.

First available in Project Euclid: 3 December 2015

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 05C10: Planar graphs; geometric and topological aspects of graph theory [See also 57M15, 57M25]
Secondary: 13M05: Structure

book thickness zero divisor graphs commutative rings


McKenzie, Thomas; Overbay, Shannon. Book Thickness of Planar Zero Divisor Graphs. Missouri J. Math. Sci. 27 (2015), no. 1, 2--9. doi:10.35834/mjms/1449161362. https://projecteuclid.org/euclid.mjms/1449161362

Export citation